# SDR UALA2013020800765

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,304 hours, 24,412 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAULTING ON TEST AND LIGHTS NOT WORKING.  BATTERY UNIT ALSO FAULTING.  REPLACED BATTERY, TESTED AND CHECKED OK.
